Table of Contents Author Guidelines Submit a Manuscript
Research Article
Journal of Mathematics
Volume 2014, Article ID 978941, 2 pages
http://dx.doi.org/10.1155/2014/978941
Erratum

Erratum to “Pointwise Analog of the Stečkin Approximation Theorem”

Faculty of Mathematics, Computer Science and Econometrics, University of Zielona Góra, Ulica Szafrana 4a, 65-516 Zielona Góra, Poland

Received 23 July 2014; Accepted 14 October 2014; Published 14 December 2014

Copyright © 2014 Włodzimierz Łenski. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.